New inequalities of CBS-type for power series of complex numbers

[img]
Preview
FM.pdf - Published Version (330kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) New inequalities of CBS-type for power series of complex numbers. Fasciculi Mathematici, 56 (1). 37 - 51. ISSN 0044-4413

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36675
DOI https://doi.org/10.1515/fascmath-2016-0015
Official URL https://content.sciendo.com/view/journals/fascmath...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords power series; CBS-type inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login